BibTeX record journals/siamam/BronskiD14

download as .bib file

@article{DBLP:journals/siamam/BronskiD14,
  author    = {Jared C. Bronski and
               Lee DeVille},
  title     = {Spectral Theory for Dynamics on Graphs Containing Attractive and Repulsive
               Interactions},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {74},
  number    = {1},
  pages     = {83--105},
  year      = {2014},
  url       = {https://doi.org/10.1137/130913973},
  doi       = {10.1137/130913973},
  timestamp = {Fri, 02 Nov 2018 09:30:03 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/BronskiD14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics